# SDR EIA2007185

- Difficulty date: September 24, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 107,817 hours, 28,368 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 880 S37-38l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT LT SIDE BS 880 STR 37-38 FRAME WEB CRACKED.  TRIMMED OUT DAMAGE, FABBED AND INSTALLED REPAIR PER ES-53-1150, B747 SRM 51-30-05 AND 51-30-08.
